# SDR AALA20140718016

- Difficulty date: July 18, 2014
- Submitted: July 24, 2014
- Operation: Air carrier
- Aircraft: N594AA
- Make and model: Doug DC-9-83
- Aircraft serial: 53284
- Aircraft time: 70,593 hours, 30,504 cycles
- Engine: Pwa JT8D
- System (JASC): 7931 · Engine Oil Pressure
- Part: Pressure Switch
- Part number: 1163P0041
- Condition: Damaged
- Location: Zone 400
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RIGHT OIL STRAINER CLOGGING INDICATION.  EMER DECLARED FLIGHT RETURNED & LANDED WITHOUT INCIDENT.  ACFT REMOVED FROM SERVICE.  FOUND DIFFERENTIAL PRESS SWITCH DAMAGED & OIL FILTER HAD CARBON DEPOSITS.  REPLACED SWITCH & OIL FILTER.  SYS GND CHECKED NORMAL OPERATION CLOSED.
